# SDR 2006UALA01576

- Difficulty date: August 10, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 45,178 hours, 16,539 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FUSELAGE PUNCTURE DAMAGE APPROX 5 INCHES IN LENGTH INTO PRESSURIZED SKIN JUST FWD AND LOWER SIDE OF DOOR 3L.   REPAIR ACCOMPLISHED DAMAGED AREA HAS BEEN CUT OUT.   REMOVED DUCTINGS FOR ACCESS THEN PERFORMED NDT. REPAIRED DAMAGED AREA.
